# SDR 98ZZZX3850

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 311800401
- Condition: Worn
- Location: Air Inlet
- Part time: 694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREEN WORN BEYOND SERVICE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
